Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What would I classify my condition as ?

I ll be happy one moment and practically depressed another. Sometimes I even feel like I have Obsessive Compulsive Disorder . I m just wondering if this is an actual medical/psychological problem or if I m just weird. I ll be happy one moment and practically depressed another. Sometimes I even feel like I have Obsessive Compulsive Disorder. I m just wondering if this is an actual medical/psychological problem or if I m just weird. I m getting a lot of mixed answers. I ve been told what I describe is B.P.D or Teenage ADHD . I just need a real, straight forward answer, or something to help me to describe and compare this with so I can tell my doctor (I.e-It s kind of like OCD , it s kind of like BPD; I cant go to the doctor and tell him I have something like 20 different mental conditions, yk?)
Mon, 14 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
  User's Response
's  Response
u sound like my bipolar friend who lived across the street from me... she was so sweet but it was funny because she would be all happy and talking with me then like in minutes she would be like ready to cry over just silly little things.. but i love her anyways.. she is on some kind of medicine.. that is a problem to see a doctor over because it can lead to u thinking suicidal thoughts.. and just thinking about it is bad enough.. edit* also I thought i should add no I don't think your weird and just keep in mind that this is a problem that many have to deal with and it's something that you can't really help.. you can't wake up and tell yourself 'your going to be happy today if you like it or not".. It just does not work that way.. It's best to try to get help for it because you don't want this problem to get in the way of you trying to live your life.. :)
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

For insurance purposes, is Liptor classified as a medication for a heart condition. My father is taking it to lower cholesterol. The travel insurance that we are filling out for him asks if he is taking any medications for heart conditions. Do I say yes, or no?

doctor1 MD

HI I WOULD LIKE TO KNOW HOW I CAN BE HELPED TP OVERCOME MY SKIN CONDITION WHICH IS SPREADING ALL OVER MY BODY VITALIGO CAN IT BE CLASSIFIED AS A DISABILITY SINCE ITS SPREADING ON AL MY HANDS AND THE REST OF THE BODY? I DO NOT FEEL CONFORTABLE ANY MORE WEARING OPEN CLOTHES NEITHER I CAN WEAR SHORT CLOTHES AND ITS DEPRIVING ME OF MY SELF ESTEEM.

doctor1 MD

is tramadol classified as a narcotic? can it be called in to pharmacy? is it habit forming? can you clarify narcotic vs non narcotic? why do narcotics cause nausea? what pain mediction do you find has the fewest side effects...in particular for post op TKA and or THA patients. One of the biggest issues that patients have following their procedure is pain medication intolerance which is usually not found out until AFTER their return home.

Recent questions on  Anxiety

doctor1 MD

hi docter, my head, neck, hands, back and legs are itching all the time. Basically all over. have trouble sleeping lately like anxiety heart beats fast.. WHAT CAN THIS BE WORRIED. I was diagnosed with non hodgkins lymphoma 10 years ago. Do you think it has something to do with that?

doctor1 MD

Hello.. I am a 35 year old female and I have been noticing my heart is skipping every 5th to 8th beat. This is something that started all of a sudden. I do suffer from anxiety disorder and I do take medications daily for this. I drink plenty of water and exercise. I also drink at least 1 cup of coffee per day. I recently was put on a 24 hour holter monitor and the recording did show some palpitations. Since I had the monitor this has been occurring through the entire day. They don t stop. What should I do from here?

doctor1 MD

I started taking aspiren regimen 3 days ago without asking my doctor I have rapid heart beat and heart palpatations and anxiety disorder. I thought it would help, I felt better for last three days no rapid heartbeat as bad as it usually is but got severe headaches. Should I continue taking it today, also I thought it would be good for arthritis in my lower back, but the headaches terrible. My blood pressure has been low for the last month 110 over 78 and since taking the regimen it has gone up to 120 to 130 I think that s a better blood pressure

doctor1 MD

Hello ! I am a 38 year old female. I have been having really bad dizziness for almost 12 years now. It started with a vertigo attack out of the blue in 2000 . I had not been sick prior to this and was in good health. After the vertigo attack I was left with a rocking sensation and general off balanced feeling.This was all day every day to some degree. Smetimes it was bad and sometimes I could handle it. I would lay in bed at night and feel like I was on a ship out at sea. The doctors thought it was anxiety but I knew my body and knew this was not from anxiety. I had many blood tests for diabetes , thyroid, anemia and others to check for deficiencies and many others. I had ultra sounds of my heart, ekg s, blood test s to check heart enzymes , liver function and kidney function. I had an EEG also. All of these tests came back normal. I had a c-scan of my head and neck and also a MRI. They did find a small meningioma tumor in the right front lobe of my brain but said that it was benign and was not anything to worry about. I then saw a neurologist who said he didn t think it was brain related. I then went to an ENT and had the ENG and other test done. He determined I had menieres disease due to symptoms and an abnormal caloric test. I started vestibular rehab and felt better after a while. I still had dizziness everyday all day but it was much more bearable and I got on with life again. The last eight months symptoms have came crashing back really bad again. It started with me being really tired and way dizzier then normal. I was under a tremendous amount of pressure at work and just every day life. When it got really bad I was driving home from a restaurant with my kids. We had just went out to eat and it was Asian food, which I know is packed with sodium and causes issues with people with menieres disease. Anyway, I was driving back and started feeling really tired and kept yawning. I then felt really bloated and like my jeans were too tight. So I felt like I couldn t breathe well and kept yawning over and over. I then started feeling like I may pass out. I stopped at the red light and put my car in park just in case I did. Well it passed after a minute so I continued home which was only a few blocks away. When I got out of the car I felt really shaky and weak and just wanted to lay down. My mom checked my sugar levels and it was a little high, like 180. SO I layed down and thought it was the food, For the next few weeks I felt really tired and still dizzy but not the passing out feeling. Then one night at work a really overwhelming tired feeling came over me and I fet like I was going to pass out again. They called the emergency department and they transported me to the hospital. I hadn t ate much that day and they thought it was because of that because all of the blood tests, ekg, and chest x-rays came back normal. I kept being really tired and dizzy and I finally had to quit work and even give up driving because every time I drove I would feel dizzy and weak. I went back to the ENT and he redid the ENG and everything came back normal this time.He said he thinks I still have menieres but isn t sure if that is what it is since testing was normal this time. I had another MRI, which was no different then the last one. I am just not sure where to go from here and I don t really think my doctors know either and are chalking it up to anxiety. I know that I do have anxiety but it is caused by the way I feel. Any advice or suggestions would be appreciated. Medicines - Lotrel for HBP - controlled on medicine. Have been on for years. Atenolol foe heart palpitations- works wonderfully - have been on for years also Symptoms Dizziness -Whirling in head- sometimes quick vertigo lasting a few seconds- feeling as though on an elevator when it stops - Foggy headed - sometimes can t concentrate due to head symptoms Weakness Fatigued Eyes feel blurred sometimes or hard to focus Walking makes dizziness worse / laying down brings relief / when standing still in one place I feel like I may fall over Head pressure and ear pressure Ringing in ears at times Sorry this is so long but I wanted to give as much information as possible. Thank you in advance.

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?